# SDR EIA2007021

- Difficulty date: February 22, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO DOOR LOWER CLOSE OUT BEAM CORROSION AT SCREW HOLES FROM STA 567 TO 662.  CORRODED BEAM WEB REPLACED AND INSTALLED FASTENERS WITH SHORT EDGE MARGINS WERE REPAIRED.  FASTENERS WITH SHORT EDGE MARGINS WERE TRIMMED OUT AND REPAIR DOUBLERS WERE INSTALLED.
